# SDR AUS20040471

- Difficulty date: June 2, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 31032523
- Condition: Bird Strike
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E, B
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE FIRST STAGE COMPRESSOR BLADE BENT DUE TO BIRDSTRIKE.
